# SDR SWIA201540767

- Difficulty date: February 6, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 18,510 hours, 11,901 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313575
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FRAME, AT FS 349.00 AT THE FWD END OF THE AVIONICS DOOR CUTOUT FWD INTERCOSTALS IS CORRODED.  C-CHECK, RO: 02/23/2015, BLENDED CORROSION ON FRAME AT FS 349 BETWEEN STR 26L AND STR 27 IAW SRM AND  INSTALLED A REPAIR ANGLE AT FS 349.00 BETWEEN STR 26L AND 26 R IAW STS EA.
